# SDR 03FDEA00077

- Difficulty date: January 27, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 38,466 hours, 24,281 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 950C, STR 26L IS DENTED IN UPPER FLANGE.  NO DENTS ALLOWED IN FRAMES.  DETERMINED OUT OF LIMITS IAW SRM 53-10-1.  REMOVED DENTED MATERIAL AT BS 950C, STR 26L, IAW SRM 51-40-3 FIG 1.  SSI INSPECTION PERFORMED IAW BOEING D6-48040-1.  FABRICATED, DRILLED, COUNTERSUNK, ALODINED, PRIMED AND INSTALLED REPAIR PART IAW SRM 51-40-3 FIG 1.
